Skip to Main content Skip to Navigation
Journal articles

NONLOCAL FIRST-ORDER HAMILTON-JACOBI EQUATIONS MODELLING DISLOCATIONS DYNAMICS

Abstract : We study nonlocal first-order equations arising in the theory of dislocations. We prove the existence and uniqueness of the solutions of these equations in the case of positive and negative velocities, under suitable regularity assumptions on the initial data and the velocity. These results are based on new $L^1$-type estimates on the viscosity solutions of first-order Hamilton-Jacobi Equations appearing in the so-called ``level-sets approach''. Our work is inspired by and simplifies a recent work of Alvarez, Cardaliaguet and Monneau.
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00021694
Contributor : Olivier Ley <>
Submitted on : Friday, March 24, 2006 - 9:33:14 AM
Last modification on : Friday, October 25, 2019 - 12:18:28 PM
Document(s) archivé(s) le : Saturday, April 3, 2010 - 9:10:45 PM

Identifiers

Citation

Guy Barles, Olivier Ley. NONLOCAL FIRST-ORDER HAMILTON-JACOBI EQUATIONS MODELLING DISLOCATIONS DYNAMICS. Comm. Partial Differential Equations, 2006, 31 (7-9), pp.1191-1208. ⟨10.1080/03605300500361446⟩. ⟨hal-00021694⟩

Share

Metrics

Record views

459

Files downloads

287